# SDR UPS96205913

- Difficulty date: March 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N948UP
- Make and model: Boeing 727-25C
- Aircraft serial: 19357
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar Web
- Condition: Cracked
- Location: Fs 1342
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN FOR C-CHECK, MAINTENANCE REPORTED FS 1342 WL 260 VERT FIN SPAR WEB IS CRACKED.  CUT OUT DAMAGED CENTER WEB, FABRICATED REPLACEMENT SECTION AND REPAIRED PER SRM 55-30-6.
